# SDR SWAA103396

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 67,748 hours, 59,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603102
- Part serial: 543
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 4 L/E SLAT I/B AFT CORNER DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
